# SDR AALA20030646

- Difficulty date: May 16, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 597663503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO, LEFT TIE DOWN TRACK CORRODED FROM STATION 1220-1309.  REMOVED AND REPLACD TRACK.  (M)
